# SDR CALA2024083000513

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 77,232 hours, 31,366 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Blowout Panel
- Part number: D5744358402900A
- Condition: Missing
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 UPON RETURN OF TEST FLIGHT 3836 IN LCQ. FOUND PANEL # 622AB MISSING FROM RT WING LEADING EDGE REF LOG PAGE 9081839. IAW GMM 02-30-95. UPDATED TO ATTACH IMAGE. RT WING PANEL 622AB FOUND MISSING AFTER TEST FLIGHT.
